# SDR 050116996

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 94,118 hours, 85,324 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2075401AA
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL310, WITH POWER AT CRUISE SETTING AND AIRFOIL ANTI-ICE ON, THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED.  CABIN WAS JUST ABOVE 10,000 FEET AND CLIMBING AT 800-900 FPM.  CREW COMPLIED WITH COM AND THE RED BORDERED CHECKLIST BUT COULD NOT REGAIN CONTROL OF CABIN PRESSURE.  AN EMERGENCY DESCENT WAS PERFORMED AND THE AIRCRAFT LANDED UNEVENTFULLY AT DTW.  MAINTENANCE DID BITE OF THE PRESSURE CONTROLLERS, FOUND PREVIOUS FAULTS, AND REPLACED THE OUTFLOW VALVE.  THE AIRCRAFT HAS RETURNED TO SERVICE.
